# SDR GTIA2022011036211

- Difficulty date: January 7, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N632NK
- Make and model: Airbus A320-232
- Aircraft serial: 6331
- Aircraft time: 25,731 hours, 11,658 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA "C" FLASHLIGHT INOP-REMOVED AND REPLACED FLASHLIGHT AT FA "C" POSITION IAW AMM 25-65-00.
